Translator Disclaimer
1 February 2011 Stability under integration of sums of products of real globally subanalytic functions and their logarithms
Raf Cluckers, Daniel J. Miller
Author Affiliations +
Duke Math. J. 156(2): 311-348 (1 February 2011). DOI: 10.1215/00127094-2010-213

Abstract

We study Lebesgue integration of sums of products of globally subanalytic functions and their logarithms, called constructible functions. Our first theorem states that the class of constructible functions is stable under integration. The second theorem treats integrability conditions in Fubini-type settings, and the third result gives decay rates at infinity for constructible functions. Further, we give preparation results for constructible functions related to integrability conditions.

Citation

Download Citation

Raf Cluckers. Daniel J. Miller. "Stability under integration of sums of products of real globally subanalytic functions and their logarithms." Duke Math. J. 156 (2) 311 - 348, 1 February 2011. https://doi.org/10.1215/00127094-2010-213

Information

Published: 1 February 2011
First available in Project Euclid: 2 February 2011

zbMATH: 1216.26008
MathSciNet: MR2769219
Digital Object Identifier: 10.1215/00127094-2010-213

Subjects:
Primary: 14P15 , 26B15 , 32B20
Secondary: 03C64 , 14P10 , 33B10

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.156 • No. 2 • 1 February 2011
Back to Top